# SDR RAIA007100007

- Difficulty date: October 10, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 18,784 hours, 17,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 3568 - PIT - AFT CEILING EMERGENCY SIGN AISLE FLOOD LIGHT INOP.  MAINTENANCE RELAMPED EMERGENCY LIGHT, OPS CHECK GOOD AT THIS TIME.
